Identities for the classical genus two p function

Athorne, C., Eilbeck, J.C. and Enolskii, V.Z. (2003) Identities for the classical genus two p function. Journal of Geometry and Physics, 48(2-3), pp. 354-368. (doi: 10.1016/S0393-0440(03)00048-2)

Full text not currently available from Enlighten.

Publisher's URL:


We present a simple method that allows one to generate and classify identities for genus two Weierstrass p functions for generic algebraic curves of type (2, 6). We discuss the relation of these identities to the Boussinesq equation for shallow water waves and show, in particular, that these Weierstrass p functions give rise to a family of solutions to Boussinesq.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Athorne, C., Eilbeck, J.C., and Enolskii, V.Z.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Geometry and Physics
Published Online:09 April 2003

University Staff: Request a correction | Enlighten Editors: Update this record